Harmonic measures on negatively curved manifolds
Annales de l'Institut Fourier to appear, , 21 p.

We prove that the harmonic measures on the spheres of a pinched Hadamard manifold admit uniform upper and lower bounds.

Nous prouvons que les mesures harmoniques sur les sphères des variétés Hadamard pincées admettent des bornes supérieures et infériueures uniformes.

Classification:  53C43,  53C24,  53C35,  58E20
Keywords: Harmonic function, Harmonic measure, Green function, Hadamard manifold, Negative curvature
@unpublished{AIF_0__0_0_A20_0,
     author = {Benoist, Yves and Hulin, Dominique},
     title = {Harmonic measures on negatively curved manifolds},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
}
Benoist, Yves; Hulin, Dominique. Harmonic measures on negatively curved manifolds. Annales de l'Institut Fourier, to appear, 21 p.

[1] Ancona, Alano Negatively curved manifolds, elliptic operators, and the Martin boundary, Ann. Math., Tome 125 (1987), pp. 495-536 | Zbl 0652.31008

[2] Anderson, Michael; Schoen, Richard Positive harmonic functions on complete manifolds of negative curvature, Ann. Math., Tome 121 (1985), pp. 429-461 | MR 794369 | Zbl 0587.53045

[3] Benoist, Yves; Hulin, Dominique Harmonic quasi-isometric maps between negatively curved spaces (2017) (https://arxiv.org/abs/1702.04369)

[4] Benoist, Yves; Hulin, Dominique Harmonic quasi-isometric maps between rank-one symmetric spaces, Ann. Math., Tome 185 (2017), pp. 895-917

[5] Caffarelli, Luis; Salsa, Sandro A geometric approach to free boundary problems, Graduate Studies in Mathematics, Tome 68, American Mathematical Society, 2005 | Zbl 1083.35001

[6] Kifer, Yuri; Ledrappier, François Hausdorff dimension of harmonic measures on negatively curved manifolds, Trans. Am. Math. Soc., Tome 318 (1990) no. 2, pp. 685-704 | Article | MR 951889 | Zbl 0702.58080

[7] Ledrappier, François; Lim, Seonhee Local Limit Theorem in negative curvature, 2015 (https://arxiv.org/abs/1503.04156)

[8] Li, Peter; Wang, Jiaping Complete manifolds with positive spectrum. II, J. Differ. Geom., Tome 62 (2002), pp. 143-162

[9] Yau, Shing Tung Harmonic functions on complete Riemannian manifolds, Commun. Pure Appl. Math., Tome 28 (1975), pp. 201-228 | Article | MR 0431040